ArticleOriginal scientific text
Title
Reduction of the codimension of a generic minimal submanifold immersed in a complex projective space
Authors , 1
Affiliations
- Department of Mathematics, Faculty of Education, Hirosaki University, Hirosaki, 036 Japan
Bibliography
- M. Kon, Generic minimal submanifolds of a complex projective space, Bull. London Math. Soc. 12 (1980), 355-360.
- S. Maeda, Real hypersurfaces of a complex projective space II, Bull. Austral. Math. Soc. 29 (1984), 123-127.
- K. Yano, On harmonic and Killing vector fields, Ann. of Math. 55 (1952), 38-45.